# SDR UALA2012010400101

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,695 hours, 11,629 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284AF
- Part serial: 332
- Condition: Unknown
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO SEVERAL REPORTS OF LEFT GENERATOR OFF LIGHT ON DURING ENGINE START.   PERFORMED BPCU BITE CHECK, SERVICED LT IDG OIL.  REPLACED LEFT GCU PER MM.
